Title

Open Problems and Conjectures.

Document Type

Article

Comments

Published by Taylor & Francis Ltd in Journal of Difference Equations & Applications; Volume 10, Issue 12, October 2004, pages 1119-1127.

Speak to a librarian to request an Interlibrary Loan of this item.

Abstract

This article presents information on some open problems and conjectures about some interesting types of difference equations. Solutions to questions are asked. One of the questions posed is when can the boundedness of all solutions of a rational equation be predicted from the characteristic roots of the linearized equation about its equilibrium? It is announced that an amount of $600 will be donated to the International Society of Difference Equations, if complete solutions of the open problems and conjectures presented in this article are provided.

This document is currently not available here.

Share

COinS